your redness is most likely due to your naphazoline use, especially if you have used it for an extended period (2 drops/day for more than say 6 weeks). i call that "naphazoline addiction".
those naph tears are ONLY intended for OCCASIONAL use. like you have redness and you need to look normal for your WEDDING or something. they actually CAUSE redness when used on a chronic basis. you have to quit the naph tears cold turkey. did the doc who told you to use dexamethazone also tell you to stop the naph tears?
pterygium removal is not a particularly invasive surgical procedure, but a lot of the time the pterygium returns. the "latest" surgical removal procedures use a newer technique and medications to prevent regrowth...
naphazoline addiction is not a nice thing. if you quit the naph tears, you will actually look MORE RED for a few days. then after a few weeks you'll start looking pretty normal again. during those weeks the ideal thing would be to used CHILLED (in the fridge) over-the-counter artificial tears (aka lubricant eye drops)...say one drop in each eye every hour would be ideal.
99% of sunglasses are 99% uv protectant. even the cheap ones. no, you do not need expensive sunglasses. if you are in the U.S, you'll actually have a very hard time finding sunglasses that are NOT uv protectant.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.